# SDR DALA2018112076720

- Difficulty date: November 16, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 678
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 INITIAL INSPECTION: CRACK ON STRINGER RBL 16.10 AND STA 678 ALSO MISSING FASTENERS ON STRINGER SUPPORT AT FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION: IN REFERENCE NRC S/N 00261 STRINGER RBL 16.10 AND STA 678 WAS REPLACED PER B757-200 SRM. (0830036)
